| Catalog Number |
165814 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that a bardex 14 french foley catheter had been inserted.It immediately began leaking from what appeared to be a crack in the tubing where the inserted portion met the wider portion used to attach to the drainage tubing.The catheter needed to be removed, and no foley was reinserted due to the patient experiencing pain and bleeding with repeated insertion attempts.No medical intervention was reported.